MathSciNet Relay Station
MathSciNet bibliographic data
MR1859563 62M09
Gao, Jiti; Anh, Vo; Heyde, Chris; Tieng, Quang Parameter estimation of stochastic processes with long-range dependence and intermittency. J. Time Ser. Anal. 22 (2001), no. 5, 517–535.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement